# SDR WX0A2021071973769

- Difficulty date: July 18, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N256NV
- Make and model: Airbus A320-214
- Aircraft serial: 8220
- Aircraft time: 8,517 hours, 4,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Reported
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES REQUIRES REPLACEMTNE PER 1A PHASE 1 CHECK / R/R EMERGENCY LIGHT BATTERIES REF AMM 33-51-38 PB 401 OPS CHECK GOOD."
